- March 1, 2019 at 8:14 am #178030
PlantsplantsplantsParticipantTopics: 2Replies: 2
I have quite a simple question really but an answer I can’t find anywhere. I am on day 4 of 150mg diflucan after being diagnosed with bad oral thrush and confirmed as Candida and the symptoms are so bad. Serious nausea, headaches, tiredness all symptoms that are written on the side effects leaflet inside. Also these are symptoms of die off. My question is are these side effects die off or side effects of the tablet. My doctor does not use the word die off and refuses to so are these two things exclusive or really the same thing?March 7, 2019 at 4:59 pm #178038
Road2RecoveryParticipantTopics: 4Replies: 34
Most likely die off, but there is a chance it could be from the tablet itself, whether it be the main ingredient or a filler that you are reacting too. I didn’t believe in die off at first, but when I first went on nystatin I would get this weird very weak pain in my head. Its happened twice in my life and only when I first started anti fungals which were completely different kinds. One was chemical and one was natural, yet same effect.
One major thing of advice you need to take when first starting is make sure you are having at least one bowel movement a day and drink lots of water. This is the best way to get toxins out of you. NAC, selenium, and molybdenum supplements also helped me.
The human body is incredibly complex and there is a TON that doctors don’t even understand even though they might pretend to.
1 user thanked author for this post.March 12, 2019 at 8:27 am #178042
You must be logged in to reply to this topic.